# SDR CA131104004

- Difficulty date: August 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 12,587 hours
- Engine: Pwa PT642A
- Propeller: Mcauly 4HFR34C754
- System (JASC): 3400 · Navigation System
- Part: Receiver
- Part number: 6226137001
- Condition: Failed
- Location: Navigation
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON A ROUTINE FLIGHT THE CREW NOTED THE NAV 2 SYSTEM FLAGGED UNSERVICEABLE. THE NAV RECEIVER WAS REPLACED WITH NEW AND THE SYS GROUND FUNCTION CHECKED SERVICEABLE.
